L^2-bounded singular integrals on a purely unrectifiable set in R^d
Avainsanat:
Purely unrectifiable set, singular integral operator, Cantor type set, T(1)-theoremAbstrakti
We construct an example of a purely unrectifiable measureViittaaminen
Mateu, J., & Prat, L. (2021). L^2-bounded singular integrals on a purely unrectifiable set in R^d. Annales Fennici Mathematici, 46(1), 187–200. Noudettu osoitteesta https://afm.journal.fi/article/view/109766
Copyright (c) 2021 The Finnish Mathematical Society

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.